ON THE ELZAKI SUBSTITUTION AND HOMOTOPY PERTUBATION METHODS FOR SOLVING PARTIAL DIFFERENTIAL EQUATION INVOLVING MIXED PARTIAL DERIVATIVES

  • Ayeni O. Babajide
  • Idowu K Oluwatobi
Keywords: Partial Differential Equation, Elzaki transform, Homotopy Perturbation, Mixed partial derivatives

Abstract

This paper investigated new methods of solving partial differential equations involving mixed partial derivatives that were initially solved by Sujit and Karande in their usual notation by making use of Laplace substitution method. The methods investigated in this paper are Elzaki Substitution and Homotopy perturbation Methods of solving partial differential equations with mixed partial derivatives. Finally, the results obtained showed that Elzaki Substitution method and Homotopy Perturbation method are accurate and efficient method to solve partial differential equations involving mixed partial derivatives

References

Ali A.H. and Al-Saif A.S.J (2008), Adomian decomposition method for solving some models of nonlinear partial differential equation, Basrah Journal of Science (A), 26(1), 1-11
Erinle-Ibrahim, L.M., Ayeni O.B and Idowu K.O. (2021) Application of Homotopy perturbation method to the mathematical modeling of temperature rise during microwave hyperthermia. FUDMA Journal of Science. DOI: https://doi.org/10.33003/fjs-2021-0502-645
Elzaki T.M. and Elzaki, S.M. (2011): On the solution of integro-Differential Equation Systems by using Elzaki Transform, Glob. J. Math. Sci. Theory Pract. 3(1): 13-23
He, J.H (2004): The homotopy perturbation method for non-linear oscillators with discontinuities, Applied Mathematics. Comput. 156: 591-596
Sujit H. and Karande B.D (2012): Substitution method for solving partial differential equations involving mixed partial derivatives, International Journal of Pure and Applied Mathematics, 78:973-979
Published
2021-11-02
How to Cite
Babajide, A. O., & Oluwatobi, I. K. (2021). ON THE ELZAKI SUBSTITUTION AND HOMOTOPY PERTUBATION METHODS FOR SOLVING PARTIAL DIFFERENTIAL EQUATION INVOLVING MIXED PARTIAL DERIVATIVES . FUDMA JOURNAL OF SCIENCES, 5(3), 159 - 168. https://doi.org/10.33003/fjs-2021-0503-668